MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.030
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched onsite to evaluate the device.The device log files were reviewed confirmed a cfb error.The log analysis indicated that ventilation was not interrupted during the event.The fse replaced the device's mainboard to remedy the reported issue, all tested parameters were found to be within specification.
 
Event or Problem Description
It was reported that the device experienced interface issues and displayed a decommission screen.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated there was no adverse effect to the patient as a result of the malfunction.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key25418975
Report Number3013421741-2026-00238
Device Sequence Number18676307
Product Code CBK
UDI-Device Identifier10190752197664
UDI-Public(01)10190752197664(11)241202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown